Doctor insights on:
Prednisone Withdrawal Treatment
Yes, but: Stopping steroids abruptly can cause headache, aching, fatigue, & feeling of weariness. More likely if you have been on steroids for over 2 weeks. Check with your doctor to see if you should be tapered more slowly off the steroids to avoid these symptoms. But, if this headache feels different than any other previous experiences; or note confusion, weakness or worst headache of your life--go to er. ...Read moreSee 1 more doctor answer
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
Depends: Your immune system is what will cure you in these infections and the steroid suppresses its function.While it may be appropriate to do that in some cases where the patient is miserable, it is far from being accepted as a treatment of choice in most. ...Read more
Go very, very slowly: Xanax (alprazolam) is extremely addictive and it's half-life very short so you should decrease your dose very, very, very slowly to reduce the likelihood of experiencing withdrawal anxiety. To tide you through the difficult days/weeks ahead, try temporarily supplementing with another anti-anxiety drug (like klonopin) that has a longer half-life so that you don't then keep going into withdrawal. Good luck. ...Read moreSee 1 more doctor answer
See your doctor!: Opiate withdrawal should be overseen by your doctor, who will help you tailor medications to your specific situation. It is not possible to say what medication or dose should be used by any individual. The answer depends on what kind of opiate you have been taking, in what dose, and for what reason. Your underlying state of health is also important. See your doctor, and best wishes for success. ...Read moreSee 1 more doctor answer
Duloxetine discontinuation, now 15mg, tapering from 60mg during last 30 days, switching to low dose venlafaxine?(because of severe withdrawal symptoms).
Not aware of any: Generally, stopping Lupron (leuprolide) just allows the whole hypothalamic-pituitary-gonadal axis to start getting back to normal, with gradual increases in both testosterone and estrogen as the Lupron (leuprolide) wears off. In some people who have been on multiple courses of lupron, (leuprolide) or have been on it for a long time, there may not be recovery, and the low testosterone and estrogen may be permanent. ...Read more
1000 mg prednisone for 3 days for ms. (Yes correct dosage.) No taper. How long to withdrawal fully from medicine. Experiencing nausea and other effect?
Long term side effects of short-term prednisone use? Took 60,60,40,40,20,20,10,10 mg for migraine. Expect any longterm effects?
COMMENTS: A good approach to break up a chronic daily headache pattern. Unlikely to experience any long-term consequences of 8 days of high dose steroids, but if you were to use over several weeks to months, risk rises for osteoporosis, anti-cholinergic effects, glaucoma, cataracts, avascular necrosis of shoulder, hip, or knee, etc. You are at extremely low risk. ...Read moreSee 2 more doctor answers
Rx Xanax (alprazolam) withdrawal: Better not tell you how to. See a good doctor as soon as you can. Do not try to self resolve your problem. ...Read more
How do I take Xanax (alprazolam) 0.25 mg to treat ssri, tca induced initial stage anxiety/ panic treatment?
Danger: You don't. At least not without the specific recommendation and management by an experienced physician. ...Read more
Not a good idea: While Xanax (alprazolam) could help with some symptoms, it is never used this way in a medical setting. Xanax (alprazolam) is short acting and one of the most addictive benzodiazipines. It itself has the highest risk of seizures if withdrawaling from it. Since not doctor who is familar with treating alcohol withdrawal would use it, i suspect you are trying to withdrawal yourself. Don't do it find a qualified physician. ...Read moreSee 1 more doctor answer
Varies: Nausea, dry mouth, somnolence, fatigue, constipation, decreased appetite, and excessive sweating are the most common side effects caused by cymbalta (duloxetine). Most of these side effects will taper off after three to seven days. I have found that somnolence and fatigue can persist indefinitely. In such situations the patient doses in the evening so that peak levels occur during the night. ...Read more
How much & how long?: A single pill, once daily, will not likely cause withdrawal, but could cause insomnia for a few nights. Two, three, or more pills daily and withdrawal will have two parts: 1) anxiety, restlessnes, insomnia, maybe sweating & tremor; 2) nausea, loose stools, drooling, perhaps vomiting, abdominal cramps, diarrhea. Your doctor can help you devise a tapering plan that is comfortable and safe. ...Read more
Increased anxiety.: It can actually cause anxiety, sweating, nervousness, tachycardia, just overall not feeling well. Depending on the dose and how long youve been taking it you can even have withdrawal seizures and yes you can have emotional symptoms including irritability and agitation. Dont stop it on your own, do it under the supervision of your physician. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Withdrawal symptoms from prednisone
- Can prednisone withdrawal cause seizures?
- Prednisone for allergy treatment
- Ask a doctor a question free online
- Prednisone h1n1 flu treatment
- Prednisone treatment of sciatic nerve
- Prednisone in treatment for mononucleosis in adults
- Talk to a pharmacologist online for free